# SDR C2XA99IA389

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367240820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CROSS FRAME CORRODED AT FRAME 39.  REPAIRED IAW EC 5340-01018.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (X)
